# SDR SWAA2022031571059

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR BEAM AT B.S. 294.5; R.B.L. 59; W.L. 208. FORWARD SIDE OF UPPER FLOOR BEAM FLANGE. / B.S 294.5 FLOOR BEAM AT RBL 59 WL 208 FOUND TO BE OUT OF LIMITS DUE TO A CRACK IAW SRM 51-10-02-0G-0;[03] B.S 294.5 FLOOR BEAM AT RBL 59 WL 208 FOUND TO BE OUT OF LIMITS DUE TO A CRACK IAW SRM 53-10-51-1A-1] TRIMMED OUT AND REMOVED FLOOR BEAM UPPER CORD SECTION BS 294.5 RBL 25 WL 208 PER SRM 53-10-51-2R-16 FORMED 2 EA REPAIR ANGLES FROM 7075 T0 .080' LOT #1001382 SENT TO HEAT TREAT TO T62 PER SRM 53-10-51-2R-16;FABRICATED -1 UPPER FLAGE FLOOR BEAM FROM BAC1503-101052 7050-T76511 AT BS 294.5 RBL 25 TO RBL 65 WL 208 PER SRM 53-10-51-2R-16. FABRICATED -3 STRAP FROM 7075 T6 .071' LOT # 1478276-1 AT FLOOR BEAM UPPER FLANGE BS 294.5 RBL 25 WL 208 PER SRM 53-10-51-2R-16. FABRICATED 4EA -4 TAPPER FILLER FROM 7075 T6 .071' LOT # 1478276-1 AT FLOOR BEAM 294.5 RBL 25 WL 208 PER SRM 53-10-51-2R-16. FABRICATED 1 EA -6FILLER FROM 7076 T6 .080 LOT # 1398913-1 AT REPAIR AREA FLOOR BEAM 294.5 RBL 25 WL 208 PER SRM 53-10-51-2R-16. FABRICATED -8 SHIM FROM 7075 T6 .032' LOT #1457911-2 AT FLOOR BEAM 294.5 RBL 25 WL 208 PER SRM 53-10-51-2R-16 INSTALLED UPPER FLOOR BEAM FLANGE AND ALL REPAIR PARTS AT FLOOR BEAM BS 294.5 RBL25 TO RBL 65 WL 208 PER SRM 53-10-51-2R-16
